Is etretinate dangerous in Papillon-Lefevre syndrome?

Antonella Tosti, P. Manuzzi, F. Bardazzi, A. Costa

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

A 23-year-old girl affected by Papillon-Lefevre syndrome developed, during Etretinate therapy (1 mg/kg/day), two liver abscesses caused by pyogenic bacteria and a subphrenic abscess. The immunological effects of retinoids may precipitate severe infections in patients with Papillon-Lefevre syndrome, who probably have a basic, even though not always evident, defect of PMN chemotaxis.

Original languageEnglish
Pages (from-to)148-150
Number of pages3
JournalDermatologica
Volume176
Issue number3
StatePublished - Jan 1 1988
Externally publishedYes

Fingerprint

Papillon-Lefevre Disease
Etretinate
Subphrenic Abscess
Pyogenic Liver Abscess
Retinoids
Chemotaxis
Bacteria
Infection
Therapeutics

ASJC Scopus subject areas

  • Dermatology

Cite this

Tosti, A., Manuzzi, P., Bardazzi, F., & Costa, A. (1988). Is etretinate dangerous in Papillon-Lefevre syndrome? Dermatologica, 176(3), 148-150.

Is etretinate dangerous in Papillon-Lefevre syndrome? / Tosti, Antonella; Manuzzi, P.; Bardazzi, F.; Costa, A.

In: Dermatologica, Vol. 176, No. 3, 01.01.1988, p. 148-150.

Research output: Contribution to journalArticle

Tosti, A, Manuzzi, P, Bardazzi, F & Costa, A 1988, 'Is etretinate dangerous in Papillon-Lefevre syndrome?', Dermatologica, vol. 176, no. 3, pp. 148-150.
Tosti A, Manuzzi P, Bardazzi F, Costa A. Is etretinate dangerous in Papillon-Lefevre syndrome? Dermatologica. 1988 Jan 1;176(3):148-150.
Tosti, Antonella ; Manuzzi, P. ; Bardazzi, F. ; Costa, A. / Is etretinate dangerous in Papillon-Lefevre syndrome?. In: Dermatologica. 1988 ; Vol. 176, No. 3. pp. 148-150.
@article{e2d1c7bf052541819cda9436ac02d321,
title = "Is etretinate dangerous in Papillon-Lefevre syndrome?",
abstract = "A 23-year-old girl affected by Papillon-Lefevre syndrome developed, during Etretinate therapy (1 mg/kg/day), two liver abscesses caused by pyogenic bacteria and a subphrenic abscess. The immunological effects of retinoids may precipitate severe infections in patients with Papillon-Lefevre syndrome, who probably have a basic, even though not always evident, defect of PMN chemotaxis.",
author = "Antonella Tosti and P. Manuzzi and F. Bardazzi and A. Costa",
year = "1988",
month = "1",
day = "1",
language = "English",
volume = "176",
pages = "148--150",
journal = "Dermatology",
issn = "1018-8665",
publisher = "S. Karger AG",
number = "3",

}

TY - JOUR

T1 - Is etretinate dangerous in Papillon-Lefevre syndrome?

AU - Tosti, Antonella

AU - Manuzzi, P.

AU - Bardazzi, F.

AU - Costa, A.

PY - 1988/1/1

Y1 - 1988/1/1

N2 - A 23-year-old girl affected by Papillon-Lefevre syndrome developed, during Etretinate therapy (1 mg/kg/day), two liver abscesses caused by pyogenic bacteria and a subphrenic abscess. The immunological effects of retinoids may precipitate severe infections in patients with Papillon-Lefevre syndrome, who probably have a basic, even though not always evident, defect of PMN chemotaxis.

AB - A 23-year-old girl affected by Papillon-Lefevre syndrome developed, during Etretinate therapy (1 mg/kg/day), two liver abscesses caused by pyogenic bacteria and a subphrenic abscess. The immunological effects of retinoids may precipitate severe infections in patients with Papillon-Lefevre syndrome, who probably have a basic, even though not always evident, defect of PMN chemotaxis.

UR - http://www.scopus.com/inward/record.url?scp=0023916184&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0023916184&partnerID=8YFLogxK

M3 - Article

VL - 176

SP - 148

EP - 150

JO - Dermatology

JF - Dermatology

SN - 1018-8665

IS - 3

ER -